Electron.n. J. Diff. Eqns., Vol. 1999(1999), No. 15, pp. 1-38.

Solutions to a nonlinear drift-diffusion model for semiconductors

Weifu Fang & Kazufumi Ito

A nonlinear drift-diffusion model for semiconductors is analyzed to show the existence of non-vacuum global solutions and stationary solutions. The long time behavior of the solutions is studied by establishing the existence of an absorbing set and a compact attractor of the dynamical system. Parallel results on vacuum solutions are also obtained under weaker conditions on model parameters.

Submitted May 28, 1998. Published May 10, 1999.
Math Subject Classification: 35K57, 35K55, 35J60, 78A35.
Key Words: Drift-diffusion model, semiconductors, nonlinear diffusion, degenerated parabolic and elliptic equations, attractors.

An addendum was attached to this article article on June 21, 1999.

Show me the PDF file (310K), TEX file, and other files for this article.

Weifu Fang
Department of Mathematics, West Virginia University
Morgantown, WV 26506. USA
e-mail: wfang@math.wvu.edu

Kazufumi Ito
Department of Mathematics, North Carolina State University
Raleigh, NC 27695. USA
e-mail: kito@eos.ncsu.edu

Return to the EJDE web page